MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404135
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) implant device was experiencing recurring incontinence.The physician believes the original cuff was too large and loose around the urethra, and this was what contributed to the recurring incontinence.A revision surgery was performed at which time the original cuff was explanted and a new cuff was implanted.There were no further patient complications.
 
Additional Manufacturer Narrative
D10: concomitant product udi for pump is (b)(4).D10: concomitant product udi for balloon is (b)(4).H6: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Recurrent incontinence, and positional incontinence are acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 800 implantation and to prevent altered therapeutic response.Improperly sized cuff and incorrect tubing lengths are acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu instructs to remove improperly sized cuff.Resize the urethra with the cuff sizer and implant the proper size, if the cuff is too tight or too loose.The dfu also states, cut the tubing length to fit the patients anatomy with clean, straight scissors, making sure the cut end is square.The dfu provides guidance and instruction to achieve successful ams 800 implantation and to prevent size related complications.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key23882590
Report Number2124215-2025-92786
Device Sequence Number11954887
Product Code EZY
UDI-Device Identifier00878953003139
UDI-Public(01)00878953003139(17)261206(10)1100640756
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404135
Device Catalogue Number72404135
Device Lot Number1100640756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/23/2025
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT: 1100553485 UPN:72400024 BALLOON FGS 61-70 CM.; LOT: 1100672915 UPN: 72404127 CONTROL PUMP FGS IZ.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale